# SDR DL757071172

- Difficulty date: September 3, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 61,984 hours, 28,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Trigger
- Condition: Broken
- Location: L2 Door Slide
- Part time: 17,604 hours, 7,114 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPN 6T129 SLIDE/RAFT SAMPLING PROGRAM 2L DOOR SLIDE DID NOT DEPLOY.  FOUND 2L DOOR TRIGGER BROKEN REPLACED SAME PER M/M.  INSTALLATION ADJ GOOD (QC1503) C/W OPN 6T129, NO DEFECTS FOUND.
